This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hi, my symptoms are excess urge to urinate, dribble left after urination, red opening to urethra, mild discomfort in penis. I may have a sore lower back but not sure if its related as I was lifting heavy objects a few days ago. Also my thighs feel like they are very hot.
What is this? This all started after 3 days of vigorous masterbation (masturbation), without ejaculation, could that have caused this? At first I thought it was NGU and got anti-biotics but now not so sure. The symptoms are mild, not really severe. Will this clear by itself if I just sit it out?
The symptoms are suggestive of urethritis. During urination, the bladder contracts and expels the urine through the urethra. When the bladder is almost empty, it continues to contract down to squeeze out the last few drops. As the prostate is adjacent to the bladder neck, the prostate gland gets squeezed by this action. So prostatitis is a strong possibility. I suggest you to get an examination done from a urologist and get all these possibilities evaluated. You need to get some investigations like urine examination, culture, ultrasound if the prostate and bladder, prostate specific antigen, examination of the prostatic fluid and cystoscopy done. Treatment is diagnosis specific.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you for your reply, I greatly appreciate it.
I have had swab tests back and they say there was an infection in my urethra, I have been given Clairythromycin for 1 week. Can I assume that this is what has been causing the problems, rather than prostatitis?
Yes urethritis due to infection is the first possibility. Prostatitis comes next and if you don’t benefit from the antibiotics then this possibility also needs to be evaluated.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.